Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 25.

Kappeler, Thomas; Schaad, B; Topalov, P (2017). Scattering-like phenomena of the periodic defocusing nls equation. Mathematical Research Letters, 24(3):803-826.

Kappeler, Thomas; Savchuk, A M; Shkalikov, A A; Topalov, P (2014). Interpolation of nonlinear maps. Academy of Sciences of the USSR Mathematical Notes, 96(5-6):896-904.

Kappeler, Thomas; Lohrmann, P; Topalov, P (2014). On the spectrum of nonself-adjoint Zakharov–Shabat operators on R. In: Khruslov, E; Pastur, L; Shepelsky, D. Spectral Theory and Differential Equations: V. A. Marchenko's 90th Anniversary Collection. Providence: American Mathematical Society, 165-178.

Kappeler, T; Schaad, B; Topalov, P (2012). Asymptotics of spectral quantities of Schrodinger operators. In: Barnett, A H; Gordon, C S; Perry, P A; Uribe, A. Spectral geometry. American Mathematical Society: American Mathematical Society, 243-284.

Kappeler, T; Lohrmann, P; Topalov, P (2011). On normalized differentials on families of curves of infinite genus. In: Braverman, M; Friedlander, L; Kappeler, T. Spectral theory and geometric analysis. Providence: American Mathematical Society, 109-140.

Kappeler, T; Lohrmann, P; Topalov, P; Zung, N T (2009). Birkhoff coordinates for the focusing NLS equation. Communications in Mathematical Physics, 285(3):1087-1107.

Kappeler, T; Serier, F; Topalov, P (2009). On the characterization of the smoothness of skew-adjoint potentials in periodic Dirac operators. Journal of Functional Analysis, 256(7):2069-2112.

Kappeler, T; Schaad, B; Topalov, P (2008). mKdV and its Birkhoff coordinates. Physica D: Nonlinear Phenomena, 237(10-12):1655-1662.

Kappeler, T; Perry, P; Shubin, M; Topalov, P (2008). Solutions of mKdV in classes of functions unbounded at infinity. Journal of Geometric Analysis, 18(2):443-477.

Kappeler, T; Serier, F; Topalov, P (2008). On the symplectic phase space of KdV. Proceedings of the American Mathematical Society, 136(5):1691-1698.

Kappeler, T; Loubet, E; Topalov, P (2007). Analyticity of Riemannian exponential maps on Diff(T). Journal of Lie Theory, 17(3):481-503.

De Lellis, C; Kappeler, T; Topalov, P (2007). Low-regularity solutions of the periodic Camassa-Holm equation. Communications in Partial Differential Equations, 32(1):87-126.

Constantin, A; Kappeler, T; Kolev, B; Topalov, P (2007). On geodesic exponential maps of the Virasoro group. Annals of Global Analysis and Geometry, 31(2):155-180.

Kappeler, T; Topalov, P (2006). Global wellposedness of KdV in H−1(T,R). Duke Mathematical Journal, 135(2):327-360.

Kappeler, T; Möhr, C; Topalov, P (2005). Birkhoff coordinates for KdV on phase spaces of distributions. Selecta Mathematica, 11(1):37-98.

Kappeler, T; Topalov, P (2005). Global Well-Posedness of mKdV in L2 (T,R). Communications in Partial Differential Equations, 30(3):435-449.

Kappeler, T; Topalov, P (2005). Riccati map on L02(T) and its applications. Journal of Mathematical Analysis and Applications, 309(2):544-566.

Kappeler, T; Perry, P; Shubin, M; Topalov, P (2005). The Miura map on the line. International Mathematics Research Notices, 2005(50):3091-3133.

Kappeler, T; Topalov, P (2004). Global fold structure of the Miura map on L2(T). International Mathematics Research Notices, (39):2039-2068.

Kappeler, T; Topalov, P (2004). Well-posedness of KdV on H−1(T). In: Tschinkel, Y. Mathematisches Institut, Georg-August-Universität Göttingen: Seminars 2003/2004. Göttingen: Universitätsdrucke Göttingen, 151-155.

Topalov, P; Matveev, V (2003). Geodesic equivalence via integrability. Geometriae Dedicata, 96(1):91-115.

Kappeler, T; Topalov, P (2003). Riccati Representation for Elements in H-1(T) and its Applications. Pliska Bulgarski Matematicheski Studii, 15:171-188.

Topalov, P (2002). Commutative conservation laws for geodesic flows of metrics admitting projective symmetry. Mathematical Research Letters, 9(1):65-72.

Topalov, P (2002). Geodesically compatible metrics. Existence of commutative conservation laws. Cubo Matemática Educacional, 4(2):371-399.

Topalov, P (2002). Hierarchies of cofactor systems. Journal of Physics A: Mathematical and General, 35(12):L175-L179.

This list was generated on Sat Oct 20 08:05:09 2018 CEST.